MathSciNet Relay Station
MathSciNet bibliographic data
MR2248171 (2007b:93059) 93B36 (93E15)
Zhang, Weihai; Chen, Bor-Sen State feedback $H\sb \infty$ control for a class of nonlinear stochastic systems. SIAM J. Control Optim. 44 (2006), no. 6, 1973–1991 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement